# SDR M7K2008F00095

- Difficulty date: March 24, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 8000 · Engine Starting System
- Part: Bracket
- Part number: 350A54112420
- Condition: Cracked
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACKED DURING ROUTINE 100 HOUR INSPECTION.  THIS IS A VERY COMMON PROBLEM FOR THIS PART. SUGGEST A MORE ROBUST MATERIAL SUCH AS SS BE UTILIZED TO REDUCE THE CRACKING OR PERHAPS A MACHINED PART.  (K)
